Czechoslovak Mathematical Journal

Vol. 58, No. 3, 2008 · Contents

I. Chajda, W. Cheng, S. L. Wismath:
2-normalization of lattices

H. Karami, S. M. Sheikholeslami, Abdollah Khodkar:
Lower bounds on signed edge total domination numbers in graphs

V. Tryhuk:
Equivalence and symmetries of first order differential equations

Milan Demko:
On congruences and ideals of partially ordered quasigroups

Ren Ganglian, Zhang Wenpeng:
On the mean value of a sum analogous to character sums over short intervals

B. J. Gardner, M. M. Parmenter:
Directoid groups

Nandor Sieben:
Cayley color graphs of inverse semigroups and groupoids

Seok-Zun Song, Kwon-Ryong Park:
Extreme preservers of maximal column rank inequalities of matrix sums over semirings

Zbigniew Walczak:
On a class of Szasz-Mirakyan type operators

Jan Jakubik:
Affine completeness and wreath product decompositions of lattice ordered group

P. Emanovsky, J. Rachunek:
A non commutative generalization of *-autonomous lattices

Elke Wolf:
A characterization of weighted $(LB)$-spaces of holomorphic functions having the dual density condition

Jiri Janacek:
Asymptotics of variance of the lattice point count

Peter T. Nagy, Karl Strambach:
Schreier loops

P. Dankelmann, Henda C. Swart, P. van den Berg, W. Goddard, M. D. Plummer:
Minimal claw-free graphs

L. Alboul, J. Mencia, R. Ramirez, N. Sadovskaia:
On the determination of the potential function from given orbits

Yan-Kui Song:
Remarks on discretely absolutely star-Lindelof spaces

Jan Jakubik:
On some types of radical classes

Ludek Zajicek:
On Lipschitz and d.c. surfaces of finite codimension in a Banach space

[Contents of Czechoslovak Mathematical Journal]